Methods and Applications of Analysis
Volume 28 (2021)
Special issue dedicated to Professor Ling Hsiao on the occasion of her 80th birthday, Part II
Guest editors: Qiangchang Ju (Institute of Applied Physics and Computational Mathematics, Beijing), Hailiang Li (Capital Normal University, Beijing), Tao Luo (City University of Hong Kong), and Zhouping Xin (Chinese University of Hong Kong)
On the existence and monotonicity of curved fronts in a periodic shear flow
Pages: 325 – 336
In this paper we prove the existence and monotonicity of curved fronts in a periodic shear flow by mixing infinite different traveling fronts coming from different directions with different speeds. This is a generalization of our previous work .
curved fronts, reaction-advection-diffusion equation, existence
2010 Mathematics Subject Classification
35B35, 35B40, 35B50, 35K57
The research of R. Huang was supported in part by NSFC Grant Nos. 11671155, 11771155, 11971179 and 12126204, NSF of Guangdong Grant Nos. 2020A1515010338 and 2020B1515310005, and NSF of Guangzhou Grant No. 201707010136.
The research of J. Yin was supported by NSFC Grant No. 11771156, 12026220 and 12171166, NSF of Guangdong Grant No. 2020B1515310013, and NSF of Guangzhou Grant No. 201804010391.
Received 30 August 2020
Accepted 8 December 2020
Published 10 June 2022